# SDR QXEA200800664

- Difficulty date: June 19, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 24,554 hours, 35,054 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

EAT - ON APPROACH F/A AND PASSENGERS NOTICES A HAZE IN THE CABIN.  ACCOMPLISHED UNEVENTFUL LANDING.  MAINTENANCE FOUND NR 2 DOWN LINE FOR THE NOSE GEAR HAS A HOLE.  WEDGED IN NEW SECTION IAW 20-50-55-360-801.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (A)
